ISAAC PESENSON
ISAAC PESENSON
Professor of Mathematics, Temple University
Bestätigte E-Mail-Adresse bei temple.edu
TitelZitiert vonJahr
Sampling in Paley-Wiener spaces on combinatorial graphs
I Pesenson
Transactions of the American Mathematical Society 360 (10), 5603-5627, 2008
1472008
A sampling theorem on homogeneous manifolds
I Pesenson
Transactions of the American Mathematical Society 352 (9), 4257-4269, 2000
902000
Band-limited localized Parseval frames and Besov spaces on compact homogeneous manifolds
D Geller, IZ Pesenson
Journal of Geometric Analysis 21 (2), 334-371, 2011
762011
Poincaré-type inequalities and reconstruction of Paley-Wiener functions on manifolds
I Pesenson
The Journal of Geometric Analysis 14 (1), 101-121, 2004
572004
Sampling, filtering and sparse approximations on combinatorial graphs
IZ Pesenson, MZ Pesenson
Journal of Fourier Analysis and Applications 16 (6), 921-942, 2010
472010
Sampling of Paley-Wiener functions on stratified groups
I Pesenson
Journal of Fourier Analysis and Applications 4 (3), 271-281, 1998
471998
Sampling of band-limited vectors
I Pesenson
Journal of Fourier Analysis and Applications 7 (1), 93-100, 2001
462001
Variational splines and Paley–Wiener spaces on combinatorial graphs
I Pesenson
Constructive Approximation 29 (1), 1-21, 2009
442009
Recovery of band-limited functions on manifolds by an iterative algorithm
H Feichtinger, I Pesenson
Contemporary Mathematics 345, 137-152, 2004
352004
An approach to spectral problems on Riemannian manifolds
I Pesenson
Pacific J. of Math 215 (1), 183-199, 2004
322004
Paley-Wiener approximations and multiscale approximations in Sobolev and Besov spaces on manifolds
I Pesenson
Journal of Geometric Analysis 19 (2), 390-419, 2009
282009
A reconstruction method for band-limited signals on the hyperbolic plane
H Feichtinger, I Pesenson
arXiv preprint arXiv:1105.2858, 2011
262011
The best approximation in a representation space of a Lie group
I Pesenson
Dokl. Acad. Nauk USSR 302 (5), 1055-1059, 1988
261988
On interpolation spaces on Lie groups
IZ Pesenson
Doklady Akademii Nauk 246 (6), 1298-1303, 1979
261979
Bernstein-Nikolskii inequalities and Riesz interpolation formula on compact homogeneous manifolds
IZ Pesenson
arXiv preprint arXiv:1403.4561, 2014
252014
Variational splines on Riemannian manifolds with applications to integral geometry
I Pesenson
Advances in Applied Mathematics 33 (3), 548-572, 2004
232004
Deconvolution of band limited functions on non-compact symmetric spaces
I Pesenson
arXiv preprint arXiv:1108.5634, 2011
222011
Deconvolution of band limited functions on non-compact symmetric spaces
I Pesenson
arXiv preprint arXiv:1108.5634, 2011
222011
The trace problem for vector fields satisfying Hörmander's condition
S Berhanu, I Pesenson
Mathematische Zeitschrift 231 (1), 103-122, 1999
221999
Nikol'skij–Besov spaces connected with representations of Lie groups
IZ Pesenson
Doklady Akademii Nauk 273 (1), 45-49, 1983
221983
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20